Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the functional equation $f\left( {x + y} \right) = f\left( x \right) + f\left( y \right)$


Author: Mark Kormes
Journal: Bull. Amer. Math. Soc. 32 (1926), 689-693
DOI: https://doi.org/10.1090/S0002-9904-1926-04297-X
MathSciNet review: 1561291
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04297-X